×

Found 4,953 Documents (Results 1–100)

Spectral transformations and second kind polynomials associated with a Hermitian linear functional. (English) Zbl 07851911

MSC:  42C05 33C50
PDFBibTeX XMLCite
Full Text: DOI

Unimprovable convergence rate estimates of the Cayley transform method for the approximation of the operator exponent in the Hilbert space. (English. Ukrainian original) Zbl 1536.34058

Cybern. Syst. Anal. 59, No. 6, 943-948 (2023); translation from Kibern. Sist. Anal. 59, No. 6, 89-95 (2023).
PDFBibTeX XMLCite
Full Text: DOI

Searching for Laurent solutions of systems of linear differential equations with truncated power series in the role of coefficients. (English. Russian original) Zbl 07763714

Program. Comput. Softw. 49, No. 5, 401-411 (2023); translation from Programmirovanie 49, No. 5, 35-46 (2023).
MSC:  34A30 34A25 34A45
PDFBibTeX XMLCite
Full Text: DOI

Invariant algebraic manifolds for the Rucklidge model of double convection. (English. Russian original) Zbl 1536.34037

Sib. Math. J. 64, No. 5, 1145-1152 (2023); translation from Sib. Mat. Zh. 64, No. 5, 982-991 (2023).
PDFBibTeX XMLCite
Full Text: DOI

Linear differential equation with inhomogeneity in the form of a formal power series over a ring with non-Archimedean valuation. (English. Ukrainian original) Zbl 1530.34014

Ukr. Math. J. 74, No. 11, 1668-1685 (2023); translation from Ukr. Mat. Zh. 74, No. 11, 1463-1477 (2022).
Reviewer: Pavel Rehak (Brno)
MSC:  34A25 34A30
PDFBibTeX XMLCite
Full Text: DOI

Counterexamples to the assumption on the possibility of prolongation of truncated solutions of a truncated LODE. (English. Russian original) Zbl 1519.34010

Comput. Math. Math. Phys. 63, No. 1, 69-76 (2023); translation from Zh. Vychisl. Mat. Mat. Fiz. 63, No. 1, 85-92 (2023).
MSC:  34A30 34A25 34-04
PDFBibTeX XMLCite
Full Text: DOI

Normal forms of a polynomial ODE. (English) Zbl 1516.34064

Filipuk, Galina (ed.) et al., Recent trends in formal and analytic solutions of diff. equations. Virtual conference, University of Alcalá, Alcalá de Henares, Spain, June 28 – July 2, 2021. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 782, 1-6 (2023).
MSC:  34C20 34A25
PDFBibTeX XMLCite
Full Text: DOI

Schrödinger equation with finitely many \(\delta\)-interactions: closed form, integral and series representations for solutions. arXiv:2302.13218

Preprint, arXiv:2302.13218 [math.CA] (2023).
BibTeX Cite
Full Text: arXiv

Applying power series to differential equations. An exploration through questions and projects. (English) Zbl 07687321

Problem Books in Mathematics. Cham: Springer (ISBN 978-3-031-24586-2/hbk; 978-3-031-24589-3/pbk; 978-3-031-24587-9/ebook). xii, 217 p. (2022).
PDFBibTeX XMLCite
Full Text: DOI

On truncated series involved in exponential-logarithmic solutions of truncated LODEs. (English) Zbl 1518.34011

Boulier, François (ed.) et al., Computer algebra in scientific computing. 24th international workshop, CASC 2022, Gebze, Turkey, August 22–26, 2022. Proceedings. Cham: Springer. Lect. Notes Comput. Sci. 13366, 18-28 (2022).
PDFBibTeX XMLCite
Full Text: DOI

Explicitly solvable systems of first-order ordinary differential equations with homogeneous right-hand sides, and their periodic variants. (English. Russian original) Zbl 1516.34002

Theor. Math. Phys. 213, No. 1, 1317-1330 (2022); translation from Teor. Mat. Fiz. 213, No. 1, 5-19 (2022).
MSC:  34A05 34A25 70H06
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software